Discussions that mention vicodin

Pain Management board


i hope someone can help me, because I am at my witts end here. Really, I just don't know how much more I can take. I am getting very depressed.

I was taken off Vicodin because I was getting what was believed to be Rebound Headaches. I am very prone to rebound headahces as I was getting them which turned into Mirgraines from plain old Motrin last year.

Anyway, this past Friday, Dr. took me off Vicodin and had me try Opana to see if the headaches would improve. I had been taking Vicdin on an off for 2 years, but never regularly. Just a few a week. The past month however, I had been taking them 2-3 per day (5mg). Now bear with me please:

Friday: Dr. switched me to Opana. Took no pain meds that day
Saturday: Took no pain meds
Sunday: Took TWO Opana (5mg)
Monday: Took ONE Opana (had a SEVERE headache later that night)
Tuesday: Took One Opana
Today: Woke up and have been vomitting and diarhea all morning.

I called my PM office and they told me to take a Zofran and not sure if this is med related or not? She said I should try and take a vicodin this afternoon if I can get it down. It could be from stopping that suddenly. But why would it be SIX days later.

I am down right now. I am throwing up, feeling like crap, in pain from my back. I have a 2 and 3 yr old to take care of and NO family in the area. I just need to get my back pain under control with some meds so I can start living my life again. Now I have no idea my sickness today is from the meds or just the flu. I have no fever or no other flu symptoms. No one else in my house is sick.

Also, I am on Neurontin, and need to be able to get that down with out throwing it up. I told the nurse I am afraid if I can't get that in my system, then I will feel even worse. Does anyone know how long after you swallow a pill it takes to get in your system.

Thanks again!